# SDR IXXA20161111084

- Difficulty date: September 16, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Splice
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LOWER SPLICE PLATE IS CORRODED AT LWS 636. REMOVED AND REPLACED SECTION OF LOWER SPLICE FROM WING LWS 581 TO 694 IAW AMES ENGINEERING DOCUMENT REA 47224 REA 05.
